S. Ole Warnaar - The Mukhin―Varchenko conjecture for type $A$

dmtcs:3630 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, DMTCS Proceedings vol. AJ, 20th Annual International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2008) - https://doi.org/10.46298/dmtcs.3630
The Mukhin―Varchenko conjecture for type $A$Article

Authors: S. Ole Warnaar 1

  • 1 Department of Mathematics and Statistics [Melbourne]

We present a generalisation of the famous Selberg integral. This confirms the $\mathfrak{g}=A_n$ case of a conjecture by Mukhin and Varchenko concerning the existence of a Selberg integral for each simple Lie algebra $\mathfrak{g}$.


Volume: DMTCS Proceedings vol. AJ, 20th Annual International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2008)
Section: Proceedings
Published on: January 1, 2008
Imported on: May 10, 2017
Keywords: Selberg integral,$KZ$ equation,Hypergeometric series,[MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO],[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 152 times.
This article's PDF has been downloaded 286 times.